Bel   ·  Eng   ·  Rus  |    Text only  |   NASB in Facebook NASB in Vkontakte NASB in Twitter NASB in Instagram NASB in Youtube NASB in LinkedIn NASB in SlideShare rss Mail 
   
The Official Internet Portal of the President of the Republic of Belarus
The Official Internet Site of the Council of Ministers of the Republic of Belarus
List of Administrative Procedures Carried out by NAS of Belarus and its Organizations
The national legal Internet portal of the Republic of Belarus
The Academy of Public Administration under the aegis of the President of the Republic of Belarus
Internet portal Youth of Belarus
Republican Center for Technology Transfer

Proceedings of the Institute of Mathematics

Homepage / Publications / Scientific Journals

  PROCEEDINGS OF THE INSTITUTE OF MATHEMATICS

Published by the Institute of Mathematics of NAS of Belarus, Minsk, Republic of Belarus

Editor-in-Chief:
Prof. Ivan V. GAISHUN, the Institute of Mathematics of NAS of Belarus, Minsk, Republic of Belarus

ISSN 1812-5093
Commenced publication 1998
Online since December 1999

Publishing twice a year
Articles in Russian and English

Associate Editors-in-Chief:
Prof. Nikolai A. IZOBOV, the Institute of Mathematics of NAS of Belarus, Minsk, Republic of Belarus
Prof. Valentin V. GOROKHOVIK, the Institute of Mathematics of NAS of Belarus, Minsk, Republic of Belarus

Aims and Scope:
In the journal "Proceedings of the Institute of Mathematics", an original scientific articles containing new theoretical results for main branches of mathematics are published. Reviews and methodical article are published by the editorial board's decision.

Editorial Board Address: App. 45, 11 Surganava Street, Minsk BY-220072, Republic of Belarus
Phone: +375 (17) 284-17-84. E-mail: lepin@im.bas-net.by

Rules for authors (in Russian)


Current Tables of Contents


Past Issues

    Vol.14, 2006
  • Number 1

    Vol.13, 2005

  • Number 2
  • Number 1

    Vol.12, 2004

  • Number 2
  • Number 1
Homepage / Publications / Scientific Journals / Back to Top of Page